# SDR DXTA200500628

- Difficulty date: March 12, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 6,737 hours, 4,275 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, HEARD THUMP GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH.  FOUND NOSE LANDING GEAR UPLOCK SWITCH OUT OF ADJUSTMENT.  ADJUSTED NLG UPLOCK SWITCH IAW CE 750 MM 32-30-05.  OPS CHECK GOOD IAW CE 750 MM CH 32-00-01.
